Jump to content
Important Survey - Please Participate ×

A new w/d symptom?!


[so...]

Recommended Posts

Please forgive me if Im posting to much. I don't mean to bogart the forum.  I've read several posts stating that the person that is currently going through a wd or detox is "looking forward to drinking coffee again.".  Over the past week I've noticed INSANE indegistion, painful gas and bloating after drinking tea.  Could this be caused by my Xanax wd?  Holy cow!  I love tea but there is no question that I suffer greatly after drinking one glass of tea.  Is it due to the caffein?  I mean the stomach pain is horrible
Link to comment
Share on other sites

HI dean,

 

There are more GABA receptors in the gut than in the brain.  Lots of folks experience digestive symptoms during withdrawal.  I laid off all caffeine during withdrawal.  It tended to rev things up for me. 

 

I also stayed away from sugar and b vitamins for the same reason.

 

Some herbal teas are ok though.  Ginger tea is particularly soothing.

 

Hope that helps,

cdawg

Link to comment
Share on other sites

I haven't personally had that issue, but I must admit that I stopped caffeine years ago due to acid reflux.  (Caffeine makes acid reflux worse by relaxing the LES valve on the esophagus).  Also, tea has tannic acid in it and that might be causing your problems.  I know when I used to drink coffee years ago, the caffeine in it caused some digestive problems.

 

At any rate, maybe someone else has had some similar experiences and can offer some advice on this.  (By the way, when I did drink tea I would buy decaffeinated tea and make it at home).

 

One other question, what type of sweetener are you using?

 

fg

Link to comment
Share on other sites

Please forgive me if Im posting to much. I don't mean to bogart the forum.  I've read several posts stating that the person that is currently going through a wd or detox is "looking forward to drinking coffee again.".  Over the past week I've noticed INSANE indegistion, painful gas and bloating after drinking tea.  Could this be caused by my Xanax wd?   Holy cow!  I love tea but there is no question that I suffer greatly after drinking one glass of tea.  Is it due to the caffein?  I mean the stomach pain is horrible

                                                                                                                                                    soonerdean, I love tea also and had to drop anything with caffeine in it while detoxing. It really seems to rev up my symptoms. It is really confusing to know what causes your symptoms to go haywire sometime. The stomach issues are classic w/d's. Everytime i eat something it's like i swallowed a concrete block it just sits there for hours. I assume the nerves in our stomachs cause contractions to move food along and digest it. I also carry tums everywhere i go for the heartburn,really sucks,rstud
Link to comment
Share on other sites

Yeah, GI symptoms have been my main withdrawal symptom as well.  That's why I'm having to take it so slow now.  Not sure how the caffeine would affect my stomach, but I don't want to try it now.

 

fg

Link to comment
Share on other sites

[d6...]

I haven't had any stomach problems but a lot of folks have. I did quit drinking coffee because I didn't need the additional stimulation on top of my high anxiety. I had a cup a few weeks ago and it just tasted thick and rich, much too strong for me at this point! Mostly I drink water. I keep a bottle I bought at Target with me most of the time. I can put ice and a couple of glasses of water in it, and it's nice to just have a nice sip or two when I get jittery. The cold water just seems to calm me down if I focus on it instead of the anxiety.

 

I've found over the past two months that some symptoms go, only to be replaced by new ones. Also, you're not "bogarting" this forum, in my opinion.

 

Hang in there!

 

Tucson

 

Me on Day 58 of my final c/t:  :idiot:

 

 

Link to comment
Share on other sites

I've had tea give me an instant bad belly ache on rare occasion for decades but not sense the benzo trip or withdrawal. It might be some irritation in your stomach with the increased acid. I'm not doctor, just a guess based on my experiences. We now drink decaf tea with just a little sugar to soften it a little. I just tried focusing on the cold ice tea I have here as a diversion to the wave symptoms. Great idea TDH!
Link to comment
Share on other sites

×
×
  • Create New...